# SDR SWIA2020113206

- Difficulty date: December 6, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL ACCESS HOLE FOR PANEL 540DB HAS FRETTING AS MARKED.     (C-CHECK RO 1/13/2025)    BLENDED OUT PITTING ON THE L/H WING LOWER PLANK FUEL ACCESS HOLE 540DB, OTBD LANDING REF BOMBARDIER REO 601R-57-21-030 REV-L, DATED 2014-02-05, DETAIL II,COMPLIED WITH 51-900-1003-SKY
